# SDR QXEA200700426

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - DENT ON LEFT SIDE JUST AFT OF ICE SHIELD BETWEEN STRINGER 13 AND 14.  DENT IS 1" IN DIAMETER AND .07" DEEP.  DENT IS TO BE REPAIRED AT NEXT C CHECK.  REPAIRED IAW RD8-53-9511.
